Support group for people who take Dymista, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
Just hoping to get some ideas on how to deal with fluid retention in dymista. Also wanting to know how long the fluid retention last after you quit taking the medicine
Post created 2 months 3 weeks ago
I recently started with Dymista and shortly after taking it, have experienced a vitreous detachment. Wondering if there is any connection?
Post created 5 months 2 weeks ago
My daughter - 8 years old - takes dymista
Post created 8 months 2 days ago
Did coughing symptoms go away after stopping Demi's to?
Post created 8 months 5 days ago
After 15 years without miastenia gravis crisis, I have had a crisis after take dymista for 2 months. I will stop using the medication. Is there any association between maistenia and dymista?
Post created 10 months 2 weeks ago
Just got off of Dymista after 3 months and am experiencing withdrawal effects .
Post created 11 months 1 week ago
I have been on Dymista for for over one year. I have gained 12 lbs. The worst part about the weight gain is the difficulty in losing it. I actually joined weight watchers and they are perplexed as to why I haven't lost one pound. unfortunately, I lost my sense of taste for two years even with sinus surgery and Dymista is the only thing that seems to help. Does anyone know of any alternative to this medicine?
Post created 11 months 2 weeks ago
Hi I've been suffering with Burning Mouth Syndrome for about a year. I've seen multiple doctors and dentist. They put me on antidepressants to control the pain. Which causes me to have dry mouth. Would love to find a cure so I can stop taking these medicines!
Post created 1 year 1 month ago
I was recently prescribe Dymista nasal spray. After the 4th day of using I noticed small red, rash looking appearances on both feet. My wife had once had low platelet count for something altogether unrelated and recognized what this was. I went online and found this group. I quit using the spray 3 days ago and today this symptom is beginning to disappear but is still visible. I have never had a low platelet count in my life, so the appearance of these symptoms appear to be a direct result of Dymista and the fading of this symptom appears to be the result of having quit using it. I know that Dymista claims this is not a side effect of their spray, but I have to totally disagree with them. I am healthy and seldom need to see the doctor for any reason. I go so little to my local doctor for anything that I always have to sign up as a new patient because they haven't seen me in 5 or more years. It is proof of my health and also of the fact that I am the last person who anyone would think of as a type of a hypochrondriac. I am merely posting this so that there will be more evidence of this low platelet side effect that the company making it denies such. Hopefully this will help bring additional pressure on the company to at least make this condition as a warning on their label or to correct this particular side effect.
Post created 1 year 3 months ago
Hello everyone, I'm curious to know if anyone has experienced excessive saliva in between doses of Dymista
Post created 1 year 4 months ago
- Page 1